# SDR CALA2025090208344

- Difficulty date: August 31, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N37319
- Make and model: Boeing 737-8
- Aircraft serial: 67598
- Aircraft time: 6,970 hours, 2,386 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXCESSIVE SMOKE FROM NR 1 ENGINE.   PERFORMED VISUAL INSPECTION OF NR 1 ENGINE EXHAUST IAW AMM 78-11-03-210-801-G00. NO DEFECTS NOTED. PER FIM 71-00 TASK 899 FUMES / SMOKE AFTER ENG SHUTDOWN IS USUAL CONIDTION. CREW PERFORMED NORMAL ENG START IAW AMM 71-00-00, NO DEFECTS NOTED. ACFT OK FOR SERVICE.
